Publication
Title
Familial Paget's disease of bone: patterns of inheritance and frequency of linkage to chromosome 18
Author
Language
English
Source (journal)
Bone / International Bone and Mineral Society. - New York
Publication
New York : 2000
ISSN
8756-3282
Volume/pages
26(2000), p. 577-580
ISI
000087276700005
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.04.2017
To cite this reference